# SDR NSVA0204

- Difficulty date: January 18, 2002
- Submitted: March 8, 2002
- Operation: Air carrier
- Aircraft: N237MJ
- Make and model: Saab 340B
- Aircraft serial: 340B237
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bearing
- Part number: 13889
- Condition: Seized
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALB - NOSE TIRES FLAT JUST AFTER LANDING, TURNING ONTO TAXIWAY.  MAINTENANCE FOUND LEFT INNER BEARING SEIZED ONTO AXLE.  BEARING AND AXLE DESTROYED.  (M)
